# SDR AALA20070326

- Difficulty date: February 11, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N80084
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 675
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND EMERGENCY LIGHTS AT SEAT 33G INOPERATIVE.  SECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 33G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
